Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 101, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 26, 2006, 3:27 PM EDT for Pike County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 3:27 PM EDT (19:27 UTC)
- Expired
- May 26, 2006, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Pike County, KY
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:45 PM EDT | HAIL 0.88 | 5 E Phelps, KY | NICKEL SIZED HAIL REPORTED. HAIL COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 261928
SVRJKL
KYC195-262000-
/O.NEW.KJKL.SV.W.0101.060526T1927Z-060526T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT FRI MAY 26 2006
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 400 PM EDT
* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCANDREWS...OR ABOUT 8 MILES SOUTH OF WILLIAMSON...AND MOVING EAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAJESTIC AND JAMBOREE BY 335 PM EDT
WOODMAN...ARGO AND PAW PAW BY 340 PM EDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3743 8211 3750 8234 3767 8228 3766 8224
3762 8220 3763 8218 3759 8214 3757 8215
3755 8213 3754 8204 3752 8202 3753 8197
$$
GREIF2 follow-up statements
000
WWUS53 KJKL 261948
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
348 PM EDT FRI MAY 26 2006
KYC195-262000-
/O.CON.KJKL.SV.W.0101.000000T0000Z-060526T2000Z/
PIKE KY-
348 PM EDT FRI MAY 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR PIKE COUNTY...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WOODMAN...OR ABOUT 11 MILES SOUTHWEST OF GILBERT
CREEK...MOVING EAST AT 35 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3743 8211 3750 8234 3767 8228 3766 8224
3762 8220 3763 8218 3759 8214 3757 8215
3755 8213 3754 8204 3752 8202 3753 8197
$$
GREIF000
WWUS53 KJKL 262001
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EDT FRI MAY 26 2006
KYC195-262010-
/O.EXP.KJKL.SV.W.0101.000000T0000Z-060526T2000Z/
PIKE KY-
400 PM EDT FRI MAY 26 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE COUNTY
EXPIRES AT 400 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED THE
COUNTY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON.
LAT...LON 3743 8211 3750 8234 3767 8228 3766 8224
3762 8220 3763 8218 3759 8214 3757 8215
3755 8213 3754 8204 3752 8202 3753 8197
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:09 PM EDT, 18 minutes earlier.
Area forecast discussion, May 26, 3:09 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 309 PM EDT FRI MAY 26 2006 .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) APPROACHING COLD FRONT AND COLDER POCKET OF MID-LEVEL AIR HAS LED TO SCATTERED CONVECTION. SOME OF THE STORMS HAVE PULSED UP TO SEVERE LIMITS. EXPECT THIS CONVECTION TO DIE OFF WITH LOSS OF HEATING AND AS SFC CONVERGENCE ALONG THE COLD FRONT BECOMES MORE DIFFUSE WITH TIME. UPPER LEVEL RIDGING WILL COMMENCE TOMORROW...WITH HIGH TEMPERATURES WELL INTO THE 80S FOR SATURDAY AND SUNDAY AND SUBSIDENCE PROVIDING ENOUGH OF A CAP TO SUPPRESS CONVECTION. EXTENDED...(MONDAY THROUGH FRIDAY) UPPER LEVEL RIDGING BEGINS TO WANE AND SHIFT EASTWARD ALLOWING FOR BETTER MOISTURE RETURN...AND DIURNALLY DRIVEN CONVECTION EACH AFTERNOON AND EVENING THROUGH THE MIDDLE OF NEXT WEEK. A COLD FRONT WILL EVENTUALLY DROP DOWN OUT OF THE NORTH...WHICH THE GFS CONTINUES TO BE THE FASTER MODEL ON THE PROGRESSION. GIVEN LATEST HPC GUIDANCE AND ECMWF CONSISTENCY...WILL LEAN TOWARD THIS SLOWER SOLUTION... HOLDING THE FRONT BACK UNTIL NEXT FRIDAY. && .PREV DISCUSSION... 1051 AM EDT FRI MAY 26 2006 14Z SFC ANALYSIS SHOWS THE SFC LOW PASSING BY DTW WITH A COLD FRONT TRAILING THROUGH THE WESTERN OHIO VALLEY AND SOUTHWEST ALONG THE OHIO RIVER. ON THE REGIONAL MOSAIC RADAR...INSTABILITY SHOWERS HAVE BROKEN OUT THROUGH SOUTHERN OHIO...MUCH OF WEST VIRGINIA...AND ARE JUST DEVELOPING OVER NORTHEAST KENTUCKY. EXPECT THESE TO INCREASE IN COVERAGE DURING THE AFTERNOON WITH SOME THUNDER DEVELOPING. HOWEVER...DO NOT ANTICIPATE THE CONVECTION BECOMING WIDESPREAD OR ORGANIZED. THE CURRENT FORECAST HAS THIS WELL IN HAND. WITH SOME CLOUD BREAKS FOR SUNSHINE LIKELY DURING THE AFTERNOON THE FORECAST TEMPERATURES ALSO LOOK IN GOOD SHAPE. WILL ISSUE A QUICK UPDATE TO CLEAN UP THE AFTERNOON WORDING AND MAKE MINOR TWEAKS IN THE GRIDS. 632 AM EDT FRI MAY 26 2006 MADE A QUICK EARLY MORNING UPDATE TO REFRESH FIRST PERIOD FORECAST FOR LULL IN SHOWER AND THUNDERSTORM ACTIVITY. STILL EXPECT CONVECTION TO REFIRE LATER THIS AFTERNOON. ALSO EXPECT THE SUN MAY PEAK OUT FROM TIME TO TIME...BUT BULK OF DAY SHOULD SEE MOSTLY CLOUDY SKIES. UPDATED ZONES ALREADY ISSUED...REST OF FCST PACKAGE TO FOLLOW. 449 AM EDT FRI MAY 26 2006 REMNANTS OF SHOWER AND THUNDERSTORM ACTIVITY ARE SLOWLY DISSIPATING THIS MORNING AFTER A VERY ACTIVE OVERNIGHT. SURFACE BOUNDARY IS STILL TO OUR WEST. THIS BOUNDARY...ALONG WITH THE UPPER LEVEL TROUGH AXIS WILL NOT PUSH THROUGH UNTIL LATER TODAY. SO EXPECTED ANOTHER LULL IN PRECIP WITH SOME CLEARING LATER THIS MORNING. THEN EXPECT AFTERNOON HEATING WILL CAUSE SHOWERS AND THUNDERSTORMS TO REFIRE ALONG THE BOUNDARY AS IT CREEPS THROUGH THE AREA. EXPECT ANY RISK FOR SEVERE WEATHER TO BE LIMITED...MORE TO OUR SOUTH IN THE TN VALLEY WHERE BEST INSTABILITY AND DYNAMICS WILL BE. MEGASTRONG UPPER LEVEL RIDGING WILL DEVELOP OVER THE EASTERN CONUS OVER THE NEXT SEVERAL DAYS. FCST SOUNDINGS ARE SHOWING SOME WEAK SUBSIDENCE TONIGHT. THIS COMBINED WITH GRADUAL CLEARING AND RECENT PRECIPITATION SHOULD SET UP FAVORABLE CONDITIONS FOR FOG TO DEVELOP LATE TONIGHT FOR PRETTY MUCH THE ENTIRE AREA. EXPECT AREAS OF FOG MAY BE LIMITED TO THE VALLEY LOCATIONS SUNDAY MORNING WITH SLIGHTLY DRIER AIR MIXING DOWN SATURDAY AFTERNOON. HOWEVER...MODEL GUIDANCE IS ADVERTISING A REPEAT IN THE DEVELOPMENT OF FOG...EVEN ALONG THE RIDGES. AND WITH FCST SOUNDINGS SHOWING EVEN STRONGER SUBSIDENCE SATURDAY NIGHT INTO SUNDAY MORNING...DECIDED NOT SINGLE OUT THE VALLEY AREAS AT THIS TIME. DECENT SFC HIGH PRESSURE WILL HELP PUSH TODAYS SFC BOUNDARY JUST TO OUR SOUTH OVER THE NEXT 24 HOURS. HOWEVER...THE NAM AND GFS ADVERTISE A RATHER RAPID RETURN OF MOISTURE FROM THE SOUTH AS THE SFC HIGH PRESSURE CENTER AND UPPER LEVEL RIDGE AXIS SHIFT QUICKLY EASTWARD. THIS WILL SET THE STAGE FOR MAINLY DIURNALLY DRIVEN GARDEN VARIETY SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WORK WEEK. CONSEQUENTLY WENT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE BULK OF THE WEEK...WITH AN INCREASING CHANCE OF POPS AS EACH DAY PASSES FROM MONDAY THROUGH THURSDAY. ANOTHER FRONTAL BOUNDARY WILL TAKE AIM AT THE AREA LATE THURSDAY NIGHT OR FRIDAY. WILL HAVE TO WAIT AND SEE IF THIS SYSTEM IS STRONG ENOUGH TO USHER IN SOME DRYER...COOLER AIR FOR THE FOLLOWING WEEKEND. MOS GUIDANCE WAS IN GOOD AGREEMENT AND PREVIOUS SHIFTS MAX/MIN TEMPS GRIDS LOOKED RIGHT ON TARGET. SO LITTLE IF ANY CHANGES CHANCES TO THE ISC TEMPS GRIDS. ONLY CHANGE TO THE EXTENDED WAS TO ADJUST POPS TO PUT A STRONGER EMPHASIZE ON EXPECTED DIURNALLY DRIVEN SHOWER ACTIVITY. 300 AM EDT FRI MAY 25 2006 WILL LET REMAINDER OF THE WATCH COUNTIES EXPIRE AT 3 AM EDT. SEVERE THREAT HAS DIMINISHED...AS THE STRONGEST STORMS HAVE PUSHED OUT OF THE CWA. A FEW THUNDERSTORMS REMAIN...MAINLY SOUTH OF HIGHWAY 80. MAIN FOCUS WILL BE ON HYDRO FOR THE NEXT FEW HOURS FOR THE SOUTHWESTERN COUNTIES...AS A FEW CELLS CONTINUE TO TRAIN OVER THE AREA. UPDATED FORECAST ALREADY SENT. 925 PM EDT THU MAY 25 2006 ANOTHER QUICK UPDATE TO THE ZONES TO ADJUST POPS AS LINE OF SHOWERS AND THUNDERSTORMS HAS ENTERED THE BLUEGRASS COUNTIES. ALSO ADDED THE SEVERE THUNDERSTORM WATCH. UPDATED ZONES ALREADY OUT. 706 PM EDT THU MAY 25 2006 JUST MADE A QUICK UPDATE TO UPDATE THE TIMING OF THE THUNDERSTORMS AND ADD THE TORNADO WATCH TO THE FAR SOUTHWESTERN COUNTIES OF THE CWA. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && GEOGERIAN
Hazardous weather outlook, May 26, 5:41 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 541 AM EDT FRI MAY 26 2006 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-271245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 541 AM EDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. ALSO...FOG IS EXPECTED TO DEVELOP LATE TONIGHT. VISIBILITIES MAY DROP BELOW ONE QUARTER OF A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FOG IS EXPECTED TO DEVELOP LATE SATURDAY NIGHT INTO SUNDAY MORNING. VISIBILITIES MAY DROP BELOW ONE QUARTER OF A MILE AT TIMES. THERE IS A CHANCE FOR THUNDERSTORMS EACH AFTERNOON AND EVENING...FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAY
In the hours before
Special weather statement, May 26, 2:06 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 206 PM EDT FRI MAY 26 2006 KYZ051-060-106-261900- BATH-MENIFEE-MORGAN- 206 PM EDT FRI MAY 26 2006 ...A STRONG THUNDERSTORM TO AFFECT THE AREA... AT 206 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF FRENCHBURG...OR 3 MILES NORTH OF ROTHWELL...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR SCRANTON AROUND 215 PM EDT...BIG WOODS AROUND 220 PM EDT...DAN AROUND 225 PM EDT...KELLACEY AROUND 230 PM EDT... AND ZAG AROUND 235 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GREIF
Local storm report, May 26, 2:13 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
213 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL STANTON 37.85N 83.86W
05/26/2006 E1.00 INCH POWELL KY LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED
&&
WJMSpecial weather statement, May 26, 2:26 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 226 PM EDT FRI MAY 26 2006 KYZ119-261930- MARTIN- 226 PM EDT FRI MAY 26 2006 ...A STRONG THUNDERSTORM TO AFFECT THE AREA... AT 226 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF PAINTSVILLE...OR OVER BOBBS...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE NEAR DAVELLA AROUND 235 PM EDT...PLEASANT AROUND 240 PM EDT...MOREE AROUND 245 PM EDT...AND THREEFORKS AROUND 250 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GREIF
Local storm report, May 26, 3:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG SUDITH 38.02N 83.63W
05/26/2006 MENIFEE KY PUBLIC
SEVERAL TREES DOWN
&&
WJMSpecial weather statement, May 26, 3:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 304 PM EDT FRI MAY 26 2006 KYZ120-262000- PIKE- 304 PM EDT FRI MAY 26 2006 ...A STRONG THUNDERSTORM TO AFFECT THE AREA... AT 304 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF WILLIAMSON...OR OVER WHITEPOST...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR AFLEX AROUND 310 PM EDT...BUSKIRK AROUND 315 PM EDT...BOARD TREE AROUND 320 PM EDT...AND MAJESTIC AROUND 325 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GREIF
Local storm report, May 26, 3:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
316 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG STANTON 37.85N 83.86W
05/26/2006 POWELL KY DEPT OF HIGHWAYS
TREES DOWN
&&
WJMThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:23 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 67 min |
| May 25, 8:43 PM EDT | Severe Thunderstorm Warning | JKL | Bath | 62 min |
| May 25, 8:53 PM EDT | Severe Thunderstorm Warning | JKL | Montgomery | 55 min |
| May 25, 9:01 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 44 min |
| May 25, 9:16 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 44 min |
| May 25, 9:39 PM EDT | Severe Thunderstorm Warning | JKL | Morgan, Wolfe | 36 min |
| May 25, 9:46 PM EDT | Severe Thunderstorm Warning | JKL | Powell | 20 min |
| May 25, 11:31 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 44 min |
| May 25, 11:36 PM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 39 min |
| May 25, 11:56 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel | 34 min |
| May 26, 12:25 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Owsley | 38 min |
| May 26, 1:56 PM EDT | Severe Thunderstorm Warning | JKL | Powell, Wolfe | 34 min |
| May 26, 2:03 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Owsley | 27 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 29 min |
| May 26, 3:11 PM EDT | Severe Thunderstorm Warning | JKL | Letcher | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.